# SDR USAA2012070200009

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 42,681 hours, 17,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D31865109
- Part serial: C0127
- Condition: Delaminated
- Location: Evac Slide
- Part time: 66,951 hours, 29,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATED AREAS ON COVER OF LEFT OFF WING EMERGENCY EXIT SLIDE RAFT PACK.  REPLACED LEFT OFF WING EMERGENCY EXIT SLIDE IAW A319 AMM 25-62-42-400-001-A AND 33-51-00-710-001-A.
